Research Repository

Fuzzy-Model-Based Nonfragile Guaranteed Cost Control of Nonlinear Markov Jump Systems

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Huang, T and Lu, R (2017) Fuzzy-Model-Based Nonfragile Guaranteed Cost Control of Nonlinear Markov Jump Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2388 - 2397. ISSN 2168-2216

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Takagi–Sugeno fuzzy systems; time-varying delays; parallel distributed compensation; nonfragile fuzzy controller; Lyapunov–Krasovskii functional approach; closed-loop system; guaranteed cost index; optimization; Markov jump
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 19 Oct 2018 02:44
Last Modified: 17 Sep 2019 03:01
URI: http://vuir.vu.edu.au/id/eprint/37298
DOI: https://doi.org/10.1109/TSMC.2017.2675943
ePrint Statistics: View download statistics for this item
Citations in Scopus: 54 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar